About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 462468, 10 pages
http://dx.doi.org/10.1155/2014/462468
Research Article

Direct Adaptive Tracking Control for a Class of Pure-Feedback Stochastic Nonlinear Systems Based on Fuzzy-Approximation

1School of Mathematics and Physics, Bohai University, Jinzhou, Liaoning 121000, China
2Faculty of Engineering, Lakehead University, Orillia, Thunder Bay, ON, Canada P7B 5E1
3Faculty of Electronic and Information Engineering, Liaoning University of Science and Technology, Anshan, Liaoning 114051, China
4College of Information Science and Technology, Bohai University, Jinzhou, Liaoning 121000, China
5Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 14 November 2013; Accepted 6 January 2014; Published 13 February 2014

Academic Editor: Xiaojie Su

Copyright © 2014 Huanqing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huanqing Wang, Xiaoping Liu, Qi Zhou, and Hamid Reza Karimi, “Direct Adaptive Tracking Control for a Class of Pure-Feedback Stochastic Nonlinear Systems Based on Fuzzy-Approximation,” Abstract and Applied Analysis, vol. 2014, Article ID 462468, 10 pages, 2014. doi:10.1155/2014/462468